
Daniel Berend
Senior Academic
Distribution modulo 1 of some oscillating sequences, II
Sequences defined by means of polynomials and highly differentiable quasiperiodic functions are considered. It is proved that under some conditions such sequences must assume small values modulo 1, or even be dense modulo 1. Negative results, demonstrating that some differentiablity conditions are necessary, are also obtained.
| Publication language | English |
| Pages | 125-147 |
| Journal | Israel Journal of Mathematics |
| Volume | 92 |
| Issue number | 1-3 |
| Publication status | Published - 01.02.1995 |
ASJC Scopus subject areas
General Mathematics